# SDR AALA202408307534

- Difficulty date: August 28, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N991NN
- Make and model: Boeing 737823
- Aircraft serial: 31242
- Aircraft time: 23,517 hours, 9,940 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Part number: 429352
- Condition: Faulty
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON LANDING AUTO BRAKES DID NOT FUNCTION. AUTO BRAKE DISARM LIGHT ILLUMINATED IMMEDIATELY. REMOVED AND REPLACED ANTI-SKID AUTO BRAKE CONTROL UNIT. PER AMM 32-42-21.
